ophthalmologist-icon
Sclera turning Red after using contacts
Hi i have been using contacts for past 7-8 years however recently after removing the lens the Sclera turns red and stays that way for couple of Days i have used no tear drops but its of no use. Plus i changed my lenses as well still im having the same issue. Please guide.
26 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello, Since you are a regular contact lens user new onset of such redness as you have described should be examined by an eye specialist to rule out any infection, allergic cause Also has there been any change in the brand or material of your contacts? If yes, that could also be one cause as your eyes are not getting used to the new brand. Always ensure that your contact lens case and solution is changed daily and only contact lens solution is used for cleaning
Next Steps
visit your nearest ophthalmologist/cornea specialist for a check up
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Please discontinue contact lenses for a week or so. If  the lens is too tight it can cause such problem. Change of solutions can also cause such issues. Should consult an ophthalmologist for this.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.